# SDR ALGA0504201535440

- Difficulty date: May 1, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N592BG
- Make and model: Skrsky S92A
- Aircraft serial: 920243
- Aircraft time: 527 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENG FIRE LIGHTS ILLUMINATED ON THREE CAPSULES WITH AUDIO TONE TWICE BEFORE REACHING THE SHORE, LANDED.  REMOVED & CLEANED OIL RESIDUE ON INBD DETECTOR.  TESTED SYS WITH NO FURTHER PROBLEMS.
